# SDR DALA2017090706697

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL ANGLE. UPPER AFT CORNER AT THE RT FWD EMERGENCY EXIT DOOR.  THE ANGLE WAS REPLACED IAW SRM 51-41-02, 51-41-05, AND DWG 9957735, REV. G.
